# SDR SWAA022869

- Difficulty date: December 7, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 69,072 hours, 76,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
